# SDR DALA2021101206250

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON FRAME AT STA 1280 BTW STG 23L TO 20L AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00319: FRAME AT STA 1280 BTW STG 23L TO 20 L AT AFT CARGO COMPARTMENT WAS REPAIRED PER ETI-57-21-517 REV. 2 AND ERA 594651-14 REV. ORIG. SECTION I. (1976859)
